# SDR IXXA20230430001

- Difficulty date: January 26, 2023
- Submitted: April 30, 2023
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 65,837 hours, 25,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54012
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER INTERCOSTAL WEB STA 1400 - STA 1420 LBL 2.90 HAS SURFACE CORROSION. REF XTREME AVIATION NRC440 WORK ORDER # . 009657
